# SDR IPXA2020081759143

- Difficulty date: August 4, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS. 584.89 TO 589.88.  REPAIRED THE LT WING FIXED L/E BEADED DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR).
